# SDR HNAA2021102600255

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- System (JASC): 2760 · Drag Control System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  651     27-62  2489442  22OCT21  ALB  CLOSE
      SPOILER FAIL EICAS MESSAGE DURING DESCENT WITH ROLL MOVEMENT TOWARD THE LEFT. C/W QRH, LANDED NORMALLY
                                          29929    00 EK
FACT  22OCT21  12:52  ALB
            TOUBLESHOOTED SPOILER FAIL IRW EMB 145 FIM 27-63-00-810-807-A. COMPLETED FIM FROM BLOCK 1 TO BLOCK 21. NO DEFECTS NOTED. DURING OPERATION OF SPOILERS FOUND LH SPEED BRAKE TO BE RETRACTING SLOWLY. R&R'D LH SPEED BRAKE ACTUATOR IRW EMB 145 AMM 27-62-02. OPS CHECK GOOD P/N 360540-1011 S/N ON 0353 S/N OFF 0394
